# SDR 2002F01031

- Difficulty date: September 13, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N7644U
- Make and model: Boeing 727222
- Aircraft serial: 20038
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND LEFT HORIZONTAL STABILIZER LOWER SKIN HAD 1 DENT WITH CREASE AND 1 DENT WITH CHERRY MAX RIVET IN CENTER OF DENT AT STABILIZER STATION 4 AND APPROXIMATELY 10 INCHES FORWARD AT STATION 14 IS 2 CREASES WITH A DENT AT DRAIN HOLE.  (M)
